# SDR 99ZZZX896

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427AL
- Make and model: Bell 407
- Aircraft serial: 53107
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 406312100101
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,284 hours
- Component: 407012101107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR ASSEMBLY WAS REMOVED FOR WORN BEARINGS.  FOUND THE TWO INBOARD BEARINGS BADLY WORN. THE OUTER RACE LINERS DEBONDED.  THREE T/R HUBS HAVE BEEN FOUND IN THIS CONDITION.  BEARING KEPT FOR POSSIBLE EVALUATION.  RECOMMEND:  REMOVE T/R BLADES AND INSPECT INBOARD BEARINGS EVERY 800 HOURS.  REPLACED TWO EACH BEARINGS.
